# SDR C2XA06CL053

- Difficulty date: May 25, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 10,315 hours, 8,017 cycles
- Engine: Allsn AE3007A
- Engine time: 9,423 hours, 7,448 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23073279
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IND FLIGHT 2428 THE CREW REPORTED NR 2 ENGINE FAILURE AT FL280.  THE AIRCRAFT DIVERTED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.
